# SDR ALG2006F00037

- Difficulty date: March 4, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N280AL
- Make and model: Bell 206L-4
- Aircraft serial: 52315
- Engine: Allsn 250C30P
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077V
- Part serial: CN98484
- Condition: Failed
- Location: Charging Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT, BATTERY RELAY ILLUMINATED.  MAINTENANCE ACTION: REPLACED RELAY.  (K)
